Annals of Mathematical Statistics

The Annals of Mathematical Statistics was published between 1930 and 1972 by the Institute of Mathematical Statistics. The journal was superseded in 1973 by the Annals of Probability and the Annals of Statistics.

Top downloads over the last seven days

A Stochastic Approximation MethodHerbert Robbins and Sutton MonroVolume 22, Number 3 (1951)
On the Distribution of First Significant DigitsRoger S. PinkhamVolume 32, Number 4 (1961)
The Future of Data AnalysisJohn W. TukeyVolume 33, Number 1 (1962)
The Detection of Defective Members of Large PopulationsRobert DorfmanVolume 14, Number 4 (1943)
On Information and SufficiencyS. Kullback and R. A. LeiblerVolume 22, Number 1 (1951)
  • ISSN: 0003-4851 (print), 2168-8990 (electronic)
  • Publisher: The Institute of Mathematical Statistics
  • Discipline(s): Statistics and Probability
  • Full text available in Euclid: 1930--1976
  • Access: All content is open
  • Euclid URL: https://projecteuclid.org/aoms